# SDR AALA20021258

- Difficulty date: September 2, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N1453D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11465
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1451 - RIGHT MAIN LANDING UNSAFE MESSAGE ON MFDU.  USED ALTERNATE GEAR EXTENSION.  LANDED ORD WITHOUT INCIDENT.  REPLACED RIGHT UPLOCK ACTUATOR LINE.  JACKED AND CYCLED GEAR, NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
